Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'

Young, Peter C. (2001) Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'. International Journal of Control, 74 (18). pp. 1767-1771. ISSN 0020-7179

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Control
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ge
Subjects:
ID Code:
21589
Deposited By:
Deposited On:
22 Jan 2009 11:56
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:23